# SDR 2007UALA03173

- Difficulty date: August 15, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,266 hours, 34,390 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT ABOVE CAPTAIN`S NR 3 WINDOW.  ACCOMPLISHED MAJOR REPAIR.
